Mixing grapefruit or its juice,with medications,can be very dangerous ,study shows .
All kinds of meds can be affected ,so its best to never ingest grapefruit anything,within an hour or two ,of taking a medication of any kind.
Most citrus fruits are a bad idea with meds ,especially meds that irritate the stomach .
Aspirin ,Motrin .
I once had a horrible call of a woman vomiting copious amounts of Frank red blood ,from a stomach bleed .
She had taken her aspirin and Motrin ,for arthritic pain ,every day,with orange juice ,for months .
Burned a hole in her stomach .
R4z3rsPar4d0x, on 03 December 2012 - 10:18 PM, said:
Oh I believe it but I think its just odd that that was the only juice my docs told me not to drink while I was on certain medications.
The second link I posted there names the chemicals in grapefruit ,that are reactive,and how it was discovered 20 years ago,by,accident.
It potentiates some drugs ,which means it makes them 100s of times stronger in our bloodsteam ,which is dangerous and can be deadly .
In others,it nullifies the meds. It's quite interesting how it works like a drug ,when combined with drugs .